| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was damaged.The customer's blood glucose level was unknown.The customer reported that the insulin pump was locked up and was unresponsive.The customer also reported that the insulin pump had a crack, rewind was slower buttons were not always responsive when pressed.The insulin pump will be returned for analysis.